# SDR IPXA3M76771

- Difficulty date: January 16, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED -CREW EXPERIENCED LOSS OF OIL PRESSURE ON NR 3 ENGINE.  PERFORMED A PRECAUTIONARY SHUTDOWN, DIVERTED. LANDED SAFELY WITHOUT INCIDENT.  R & R NR 3 ENG IAW TC 9101.  OPS CHECKED GOOD.
